# SDR 2007FA0000648

- Difficulty date: July 20, 2007
- Submitted: July 21, 2007
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 5,000 hours
- System (JASC): 3457 · Global Positioning System
- Part: Display
- Part number: GNS530W
- Condition: Malfunctioned
- Location: Gps
- Part time: 25 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SETTING AN EVENT IN THE AUX PAGE FOR A FUTURE TIME CAUSES AUX EVENTS PAGE TO NO LONGER FUNCTION.  SELECTING THIS PAGE CAUSES THE NAV6, GPS SATELLITE STATUS PAGE TO DISPLAY FOR 1 SECOND, THEN NAV2 PAGE(MAP) TO BE SELECTED.  AS A SIDE EFFECT, THE FLIGHT TIMER IS RESET EVERY TIME THE AUX PAGE IS ATTEMPTED TO BE SELECTED.  IT APPEARS THAT THE FIRMWARE BECOMES LOST, BUT RECOVERS.
